# SDR NACA2025072800002

- Difficulty date: June 11, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,734 hours, 18,725 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DUCT PRESSURE LOW AT ENG STARTUP. PERFORMED APU DUCT BLEED AIR OPS CHECK IAW B767 AMM 36-00-00-862-025 OPS CHECK GOOD NO LEAKS FOUND.
